# SDR SWIA202408723529

- Difficulty date: May 29, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL RETAINER IS BENT (BOTTOM SIDE OR CLOSEST TO HINGE) MX#28302443     (C-CHECK RO 8/22/2024)    INSTALLED NEW AFT LOWER CORNER PAX DOOR SEAL RETAINER REF CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01 AND DWG NO 601R31871 REV -D.  SEE MX#28302442 FOR PRESSURE LEAK TEST
